Pirl

Antibiotics linked to Stevens Johnson Syndrome

samantha severyn

A widely used antibiotic, Azithromycin, has been linked with a life-threatening allergic skin reaction known as Stevens Johnson Syndrome, or SJS. Stevens Johnson Syndrome is a life-threatening skin condition, in which cell death causes the epidermis layer of the skin to separate from the dermis layer.  This results in widespread painful and life threatening. SJS is linked to a disorder in the immune system that is triggered by medications (drugs). Specifically, Azithromycin.

If you or a loved one has taken Azithromycin and developed adverse side effects such as SJS, without adequately being warned about the serious risk of developing the life-threatening azithromycin Stevens-Johnson Syndrome side effect, then you may be able to file a lawsuit against the manufacturers Pfizer.

The lawsuits already filed claims that a safer alternative could have been sought if they had been properly informed of the risks of SJS.

Lawsuits can be a lengthy process but can help compensate for the financial expenses incurred by medical bills and lost wages by those affected by the pain and suffering from the drug azithromycin.

For more information, please contact Pirl at info@mypirl.com 

*****A VITAL NOTE FROM THE PIRL TEAM: As we report on any medical product/medication case - NEVER STOP OR ALTER A MEDICAL PROGRAM OR COURSE OF MEDICATION WITHOUT CONSULTING YOUR(S) OR A PHYSICIAN.*****